# SDR VNAA9803020

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Part time: 42,699 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHTS AT ROWS FIVE AND SIX  FAILED TO OPERATE, DURING PREFLIGHT INSPECTION.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY BATTERY AT POSITION 5LK, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATION CHECKS WERE COMPLIED.
